MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 3PK RESECTION GDE PIN 3.0X100; SHOULDER INSTRUMENT - GUIDE PIN

DEPUY IRELAND - 3015516266 3PK RESECTION GDE PIN 3.0X100; SHOULDER INSTRUMENT - GUIDE PIN
Model Number 7000-30-100
Medical Device Problem Codes Break (1069); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that thin machined strands of metal were getting discharged from the pin - guide interface.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This product was reported in error.Only one pin was identified as having experienced this shredding of strands of metal.Therefore, two of the three pins reported have had their coding updated to reflect no product issues, with updated reportability determinations to "not reportable".

Brand Name
3PK RESECTION GDE PIN 3.0X100
Common Device Name
SHOULDER INSTRUMENT - GUIDE PIN
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17106829
Report Number1818910-2023-12063
Device Sequence Number14154411
Product Code LXH
UDI-Device Identifier10603295538530
UDI-Public10603295538530
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7000-30-100
Device Catalogue Number700030100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown